# SDR CA190320014

- Difficulty date: March 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,127 hours
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: MM67097139001
- Condition: Cracked
- Location: Rt A/C Pack
- Part time: 41,744 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORT THAT THE RH ENG BLEED CAUTION LIGHT CYCLES ON AND OFF. NO BLEED PRESSURE INDICATION ON THE RH SIDE AND RH PACK WILL NOT COME ONLINE. AIRCRAFT RETURNED TO GATE. MAINTENANCE ASSESSMENT FOUND THE #2 PACK INLET PRESSURE SENSOR (PIPS) SUPPLY LINE FROM VENTURI FOUND CRACKED. NEW LINE INSTALLED AND TESTED IAW AMM 21-51-00-710-801.
